# SDR CA101206012

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036642
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ACFT EXPERIENCED AN UNCOMMANDED DEPRESSURIZATION IN FLIGHT WITH PRESSURIZATION SYS OPERATING IN AUTO MODE.  WHEN THE PILOTS NOTICED A RAPID CHANGE IN THE RATE OF PRESSURIZATION,  THEY IMMEDIATELY SWITCHED TO MANUAL MODE OF OPERATION. IN MANUAL MODE, THE ACFT CONTINUED TO DEPRESSURIZE.  UNABLE TO RESTORE CABIN PRESSURIZATION IN MANUAL MODE, THE CREW DECLARED AN EMERGENCY DESCENT AND LANDED THE ACFT SAFELY.
